# SDR SWAA2017040412862

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 66,207 hours, 52,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PRESSURE GAUGE OUT OF POSITION.   REPOSITIONED THE SLIDE IAW MT.
